# SDR SIMA20150723004

- Difficulty date: July 23, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 37,848 hours, 34,207 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR EMER LIGHT INOPERATIVE.  REPLACED SPLICE SP7426 AT MAIN PAX DOOR EXTERNAL LIGHT IAW SWPM 20-21-00.  OPERATIONS CHECKED GOOD.
